Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD TTC Question...

I've had an IUD for over four years, had it removed end of Jan. on a Wednesday, that Sunday I assumed I started my period. However, from that day until Thursday, February 4 I continued to bleed/spot. I haven't stated my period since then, and all the pregnancy tests are negative. I'm calling the doctor on Monday morning. I'm just looking for insight, opinions, advice, similar stories... Thank you!!!

Answer Question
 
Anonymous

Asked by Anonymous at 8:54 AM on Feb. 27, 2010 in Trying to Conceive

Answers (3)
  • which one did u have?
    monroemommyof2

    Answer by monroemommyof2 at 10:25 AM on Feb. 27, 2010

  • The merina.
    Anonymous

    Answer by Anonymous at 2:41 PM on Feb. 27, 2010

  • I've had the Mirena and the Paragard and both times after removal I had heavy bleeding that according to my doctor was not my AF. It is normal to bleed after removal of an IUD. My cycles got messed up both times. But they will regulate within 1-2 cycles.


    GL
    BlessednHappy

    Answer by BlessednHappy at 11:43 AM on Mar. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN